# SDR REXA2018081030678

- Difficulty date: August 3, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 11,609 hours, 7,972 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP 3 WENT TO ZERO QUANTITY .  CHECKED THE NR 3 HYDRAULIC SYSTEM WITH APU/EXT IAW AMM 29-10-00,  OPS CHECKED GOOD.  REPLACED THE NR 2 IDG CONTROL UNIT DUE TO B1- 006887, OPS CHECKED GOOD.  EMERGENCY DECLARED BY CREW.
